# SDR ASOA20160406015

- Difficulty date: April 6, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N13992
- Make and model: Emb EMB-145LR
- Aircraft serial: 145284
- Aircraft time: 38,624 hours, 29,360 cycles
- Engine: Allsn AE3007A
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 23080760
- Part serial: BAE10688
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 29,857 hours, 25,888 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A NR 2 ENGINE OUT MESSAGE ENGINE UNCOMMANDED SHUTDOWN, DID NOT INDICATE ON GROUND OR IN FLIGHT.  MAINTENANCE INSPECTED AND FOUND DEBRIS IN FUEL FILTER AND BOWL THEN R & R ENGINE NR 2 FMPU WITH OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
